Spectral mapping theorems for polynomially bounded operators

Kérchy, László: Spectral mapping theorems for polynomially bounded operators. Acta scientiarum mathematicarum, (81) 3-4. pp. 589-598. (2015)

[img] Cikk, tanulmány, mű
math_081_numb_003_004_589-598.pdf
Hozzáférés joga: Campus

Download (753kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2015
Volume: 81
Number: 3-4
Page Range: pp. 589-598
ISSN: 0001-6969
Language: angol
Heading title: Analysis
DOI: https://doi.org/10.14232/actasm-015-295-z
Uncontrolled Keywords: Funkcionálanalízis
Additional Information: Bibliogr.: p. 597-598.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 17. 10:36
Last Modified: 2019. Sep. 09. 13:44
URI: http://acta.bibl.u-szeged.hu/id/eprint/36387

Actions (login required)

View Item View Item